Log in to save to my catalogue

Some Rational Coupled Fuzzy Cone Contraction Theorems in Fuzzy Cone Metric Spaces with an Applicatio...

Some Rational Coupled Fuzzy Cone Contraction Theorems in Fuzzy Cone Metric Spaces with an Applicatio...

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_3b7ba1b1a518470a9c211834c78fddbb

Some Rational Coupled Fuzzy Cone Contraction Theorems in Fuzzy Cone Metric Spaces with an Application

About this item

Full title

Some Rational Coupled Fuzzy Cone Contraction Theorems in Fuzzy Cone Metric Spaces with an Application

Publisher

Cairo: Hindawi

Journal title

Journal of mathematics (Hidawi), 2021, Vol.2021, p.1-21

Language

English

Formats

Publication information

Publisher

Cairo: Hindawi

More information

Scope and Contents

Contents

In this paper, we establish the new concept of rational coupled fuzzy cone contraction mapping in fuzzy cone metric spaces and prove some unique rational-type coupled fixed-point theorems in the framework of fuzzy cone metric spaces by using “the triangular property of fuzzy cone metric.” To ensure the existence of our results, we present some illu...

Alternative Titles

Full title

Some Rational Coupled Fuzzy Cone Contraction Theorems in Fuzzy Cone Metric Spaces with an Application

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_doaj_primary_oai_doaj_org_article_3b7ba1b1a518470a9c211834c78fddbb

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_3b7ba1b1a518470a9c211834c78fddbb

Other Identifiers

ISSN

2314-4629

E-ISSN

2314-4785

DOI

10.1155/2021/4764441

How to access this item